# SDR CALA2018022100717

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 59,575 hours, 21,380 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285A12001
- Part serial: 1049
- Condition: Faulty
- Location: Te Flaps
- Part time: 50,118 hours, 17,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE FLAPS TRANSIT LIGHT STAYS ON 2. EMERGENCY DECLARED. REMOVED AND REPLACED FSEU OPS CHECKS GOOD IAW AMM 27-51-01-400-8 01
